American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J85) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Alexandru Zaharescu and Mohammad Zaki. An algebraic independence result for Euler products of finite degree. Proc. Amer. Math. Soc. 137 (2009) 1275-1283. MR 2465649.
Abstract, references, and article information   
View Article: PDF

[2] Deanna M. Caveny. Quantitative transcendence results for numbers associated with Liouville numbers . Proc. Amer. Math. Soc. 120 (1994) 349-357. MR 1165048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Vichian Laohakosol. Dependence of arithmetic functions and Dirichlet series . Proc. Amer. Math. Soc. 115 (1992) 637-645. MR 1100659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Tubbs. A note on some elementary measures of algebraic independence . Proc. Amer. Math. Soc. 109 (1990) 297-304. MR 1007514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vichian Laohakosol and Patchara Ubolsri. $p$-adic continued fractions of Liouville type . Proc. Amer. Math. Soc. 101 (1987) 403-410. MR 908638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William W. Adams. The algebraic independence of certain Liouville continued fractions . Proc. Amer. Math. Soc. 95 (1985) 512-516. MR 810154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1